Inventiones mathematicae

, Volume 96, Issue 3, pp 507–549

Completely bounded multipliers of the Fourier algebra of a simple Lie group of real rank one

  • Michael Cowling
  • Uffe Haagerup
Article

DOI: 10.1007/BF01393695

Cite this article as:
Cowling, M. & Haagerup, U. Invent Math (1989) 96: 507. doi:10.1007/BF01393695

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Michael Cowling
    • 1
  • Uffe Haagerup
    • 2
  1. 1.School of MathematicsUniversity of New South WalesKensingtonAustralia
  2. 2.Matematisk InstitutOdense UniversitetOdense-MDenmark

Personalised recommendations